MathSciNet Relay Station
MathSciNet bibliographic data
MR355563 46E15 (54C50)
Dashiell, F. K., Jr. Isomorphism problems for the Baire classes. Pacific J. Math. 52 (1974), 29–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement